×

Topology of affine varieties dominated by an affine space. (English) Zbl 0444.14014


MSC:

14F45 Topological properties in algebraic geometry
14F25 Classical real and complex (co)homology in algebraic geometry
14C22 Picard groups
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Fujita, T.: On Zariski Problem. Proceedings of the Japan Academy, March 1979 · Zbl 0444.14026
[2] Gurjar, R.V.: Projective modules on subrings of polynomial rings. Univ. of Chicago Ph.D. thesis 1979
[3] Hironaka, H.: Resolution of singularities of algebraic varieties in char. 0. I, II. Ann. of Math.79, 109-203, 205-329 (1964) · Zbl 0122.38603
[4] Miyanishi, M., Sugi, T.: Affine surfaces containing cylinderlike open sets. (to appear in J. Math. Kyoto Univ.) · Zbl 0445.14017
[5] Spanier, E.H.: Algebraic Topology. New York: McGraw-Hill 1966 · Zbl 0145.43303
[6] Sternberg, S., Swan, R.G.: On maps with non-negative Jacobian. Michigan Math. Journal6, 339-342 (1959) · Zbl 0112.38401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.